# SDR 2006UALA01270

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,419 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD MIDSPAR FITTING CLOSE OUT ANGLE OUTBD FASTENER HOLE HAS APPROX .375 INCH CRACK.  CRACK FOUND IN CLOSEOUT ANGLE THAT COVERS TWO AFT-MOST FASTENERS IN LOWER HORIZONTAL TANG OF NR 2 PYLON INBOARD MIDSPAR FITTING.  HFEC TO ENSURE THERE ARE NO CRACKS IN OTHER SURROUNDING STRUCURE. NO CRACKS FOUND.  REPAIR INSTALLED PER EVA 60418  IN ORDER TO COMPLY WITH AD 2005-19-23, REPETITIVE INSPECTION OF REPAIR MUST BE ACCOMPLISHED BY EDDY CURRENT INSPECTION AT 1500 FLT CYCLES OR OPEN HOLE HFEC AT  8000 FLT CYCLE INTERVAL.  SUSPECT THERMAL AND VIBRATIONAL CAUSED EARLY FATIQUE.
